Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A correction to “Ultradifferentiable functions on lines in $\mathbb {R}^{n}"$
HTML articles powered by AMS MathViewer

by Tejinder Neelon PDF
Proc. Amer. Math. Soc. 131 (2003), 991-992 Request permission

Abstract:

The proof of Theorem 1 in Proc. Amer. Math. Soc. 127 (1999), no. 7, 2099–2104, is revised.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30D60, 46F05
  • Retrieve articles in all journals with MSC (2000): 30D60, 46F05
Additional Information
  • Tejinder Neelon
  • Affiliation: Department of Mathematics, 333 S. Twin Oaks Valley Road, California State University, San Marcos, California 92056
  • Email: neelon@csusm.edu
  • Received by editor(s): June 20, 2002
  • Published electronically: October 23, 2002
  • Communicated by: Christopher D. Sogge
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 131 (2003), 991-992
  • MSC (2000): Primary 30D60, 46F05
  • DOI: https://doi.org/10.1090/S0002-9939-02-06924-1
  • MathSciNet review: 1937438